# SDR SWIA2020090952361

- Difficulty date: July 30, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP, INBOARD FLAP VANE ACTUATOR AT FLAP STATION FLS24.00 HAS CORRODED HARDWARE AT UPPER OUTBOARD ATTACHMENT LUG.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED 2 BOLTS CONNECTING SPIGOT TO FLAP VANE ACTUATOR, REF CRJ700 AMM.
